# SDR DALA2021122408036

- Difficulty date: December 18, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 107,640 hours, 15,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 2L "SLIDE" ARM LIGHT INOP, CORRECITIVE ACTION: REMOVED AND REPLACED DOOR 2L SLIDE ARMED LIGHT REF. B767 WDM 52- 71-11.OPS NORMAL. (8204766)
